Header

UZH-Logo

Maintenance Infos

Time-delayed Perona-Malik type problems


Amann, H (2007). Time-delayed Perona-Malik type problems. Acta Mathematica Universitatis Comenianae. New Series, 76(1):15-38.

Abstract

We propose time regularizations for ill posed evolution equations of the type of the Perona-Malik equation of image processing, prove that they are well posed, and give numerical evidence for their superiority to the widely used space regularizations.

Abstract

We propose time regularizations for ill posed evolution equations of the type of the Perona-Malik equation of image processing, prove that they are well posed, and give numerical evidence for their superiority to the widely used space regularizations.

Statistics

Citations

Downloads

73 downloads since deposited on 11 Nov 2009
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Image processing, regularization of backward parabolic problems.
Language:English
Date:2007
Deposited On:11 Nov 2009 13:45
Last Modified:05 Apr 2016 13:23
Publisher:Faculty of Mathematics, Physics and Informatics, Comenius University
ISSN:0862-9544
Official URL:http://www.iam.fmph.uniba.sk/amuc/_vol-76/_no_1/_amann/amann.html

Download

Download PDF  'Time-delayed Perona-Malik type problems'.
Preview
Filetype: PDF (Verlags-PDF)
Size: 2MB